×

Found 7,804 Documents (Results 301–400)

100
MathJax

Approximate solutions of one abstract Cauchy problem. (English. Russian original) Zbl 1458.35278

J. Math. Sci., New York 253, No. 2, 230-241 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 341-349 (2019).
MSC:  35L90 35L15
PDF BibTeX XML Cite
Full Text: DOI

Existence of weak solutions of the aggregation equation with the \(p ( \cdot )\)-Laplacian. (English. Russian original) Zbl 1453.35109

J. Math. Sci., New York 252, No. 2, 156-167 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 34-45 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Stieltjes differential in impulse nonlinear problems. (English. Russian original) Zbl 07424539

Dokl. Math. 101, No. 1, 5-8 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 9-12 (2020).
MSC:  34B37 34A06
PDF BibTeX XML Cite
Full Text: DOI

Localized boundary-domain integro-differential equations approach for stationary heat transfer equation. (English) Zbl 1473.35146

Jaiani, George (ed.) et al., Applications of mathematics and informatics in natural sciences and engineering, AMINSE 2019. Selected papers based on the presentations at the 4th conference, Tbilisi, Georgia, September 23–26, 2019. Cham: Springer. Springer Proc. Math. Stat. 334, 205-226 (2020).
MSC:  35J15 35J25
PDF BibTeX XML Cite
Full Text: DOI

General solution of a second-order partial differential equation in a Banach space with potential singular on manifolds. (English. Russian original) Zbl 1466.35106

Russ. Math. 64, No. 10, 1-8 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 10, 3-11 (2020).
MSC:  35J15 35A01
PDF BibTeX XML Cite
Full Text: DOI

On stability of type II blow up for the critical nonlinear wave equation on \(\mathbb R^{3+1}\). (English) Zbl 1471.35002

Memoirs of the American Mathematical Society 1301. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4299-6/pbk; 978-1-4704-6401-1/ebook). v, 129 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stability preserving approximations of a semilinear hyperbolic gas transport model. (English) Zbl 1466.65129

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 427-433 (2020).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software